# SDR ASMF200910003

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 22,776 hours, 13,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED DUE TO A HEAVY NOISE IN THE FWD ENTRY DOOR AND THE ACFT DID NOT PRESSURIZE; ADDITIONALLY, THE FWD ENTRY DOOR LIGHT DOES NOT TURNED ON.  MX PERFORMED FWD ENTRY DOOR OPS CHECK IAW MM 52-10-00, ALL CORRECT.  THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE MAXIMUM LANDING WEIGHT IS 58,059 KILOGRAMS AND THE ACFT LANDED WITH 56,600 KILOGRAMS. DURING OVERNIGHT CHECK, THE FWD ENTRY DOOR WAS ADJUSTED IAW MM 52-11-00, TESTED CORRECT.
